| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device failed to complete the boot-up cycle during power on.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified and duplicated the reported issue.The cause of the reported issue was isolated to the system pcba.However, the device could not be repaired as the replacement parts are no longer available.The device was returned to the customer unrepaired.The customer was informed of the device's state and provided information on obtaining a replacement device.